# SDR USAA2013020600020

- Difficulty date: January 7, 2013
- Submitted: February 6, 2013
- Operation: Air carrier
- Aircraft: N191UW
- Make and model: Airbus A321-211
- Aircraft serial: 1447
- Aircraft time: 40,905 hours, 14,919 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53371112005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON SEAT TRACK BETWEEN FR41 TO FR46+16 INCHES, -Y1292.  REPLACED SEAT TRACK BETWEEN FR41 TO FR46+16 INCHES, -Y1292 IAW EA 503758.
